Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    pinin4thefjords is offline New Member
    Join Date
    May 2016
    Posts
    2

    My First Cycle Story. Joint aches messed the last 3 months

    Have only a few posts here so I am sure you guys can catch up but here's the cliffs:
    med-high bf% 31 years old went on a Test with AI and HCG cycle forover a year.

    Last 9 months added Deca 500mg and took mild Dbol .

    Diet was 'good'. Results great.

    The results
    1. Wish I got leaner. No six pack but no belly neither
    2. BP, Squat, DL reached 1180lb from bare 500lb
    4. Lanky body so not so much IEL because pump up tone up work was sporadic and getting stronger the real goal.

    The problems:
    1. Lipid profile and Estrogen spiked soon into the cycle and I took 25mg Aromasin everyday, improved diet.
    2. RBC in control but borderline, did 2 blood donations.
    3. increased aggression
    4. By the end of the cycle (actually 3 months before I ended I started lacking motivation in a major way and my legs would hurt every morning)
    5. Had to go on a medicine for enlarged prostate and it worked
    6. Had to go on 10mg/wk for acccutane and it worked

    I don't know if 'see you at the TRT clinic'is an inside joke but recovery was easy perhaps because last 3 weeks were kinda horrible.


    I am alright now. Lost some strength but everything is A+ and Test levels are good but I want to do another cycle knowing what helped/didn't help previous cycle.

    My Question is, which one of these could possibly have caused morning knee joint and kinda the whole leg except glute pain and lack of motivation:

    1. Test
    2. AI
    3. Modafinil
    4. Accutane
    5. Dutasteride
    6. dbol
    7. Deca
    8. xanax
    9. Cough syrup with codeine
    10. NSAID

    My intuition and how I felt I am leaning on AI,Accutane or Modafinil

    AI was OK for 9 months.
    Accutane was OK and didn't cause and sides unless joint ache and demotivation are one of them.
    Don't believe it was the prostate med Dutasteride. The aches had started before it was brought into the stack
    Modafinil is quite liver heavy and I kinda kept taking 500mg of them throughout the cycle but it was only near the end where they felt like the evil.
    Xanax I took upto 5mg a day at night to rest and hope for aches to be gone in the mornings.
    NSAIDs were also taken to mitigate the joint ache.

    Throughout the cycle E2 was on the higher side, never low but I did take the AI and Accutane and Modafinil as the longest 'sides-mitigation' and CNS stim medication.

  2. #2
    thewarrior8845 is offline Junior Member
    Join Date
    Jan 2011
    Location
    california
    Posts
    131
    Thats a really tough question to answer. Did you have any blood work done?

  3. #3
    Quester's Avatar
    Quester is online now Member
    Join Date
    Feb 2013
    Location
    95 South, I-10 East
    Posts
    694
    I took modafanil. I think highly of it but I don't consider it to be of use for anything other than reseting the system after significantly disrupted circadian rhythms, like after a rotating shift change from 3-11 for three weeks to 11-7 for three weeks and 7-11. This is where it really works. Its been investigated as a mild stimulant and an adhd med but not enough proof existed to justify it for these uses.
    Perhaps it is responsible for over stimulating your sympathetic nervous system to the degree that muscle tension is experienced throughout the night? I have no idea but I don't think Modafanil worth its use unless it is an effective placebo. Since you wrote it on this list, it is not.

  4. #4
    evanescent is offline Banned
    Join Date
    Jan 2017
    Posts
    146
    Accutane gave me joint pain, 10mg is a hella low dose though. The joint pain from it is usually dehydration related (already probably amplified by AAS use)

  5. #5
    Mr.BB's Avatar
    Mr.BB is online now MONITOR
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    5,885
    Quote Originally Posted by pinin4thefjords View Post
    I don't know if 'see you at the TRT clinic'is an inside joke but recovery was easy perhaps because last 3 weeks were kinda horrible.
    Wheres the bloodwork to prove this?

    About your question is impossible for anyone here to answer. Go see a doctor ASAP, if its deep vein thrombosis it can be life threatening!

  6. #6
    bizzarro's Avatar
    bizzarro is online now Knowledgeable Member
    Join Date
    May 2016
    Location
    per aspera ad astra
    Posts
    2,257
    500mg and 5mg /die of modafinil and alprazolam are kind of crazy dosages, duh.

  7. #7
    Join Date
    Aug 2010
    Posts
    5,895
    You're a walking pharmacy. Go seek professional help. You need to see a good endocrinologist.

  8. #8
    pinin4thefjords is offline New Member
    Join Date
    May 2016
    Posts
    2
    True that i stacked a lot of meds to help sides but i forgot to add that at the same time serious family issues arose and arguments occurred (biz related) and i took a week off training which ended up becoming another week off and then started feeling like shit in the morning...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •